# SDR SWAA2025112030268

- Difficulty date: October 30, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 29,852 hours, 15,036 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 146A534226
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 1 ATTACH BRACKET CRACKED ON BOTH INBD & OTBD RADII AT BS 727B UNDER FLOORBOARD 241FF.  HFEC VERIFIED THE ATTACHED BRACKET IS CRACKED AT BOTH LOCATIONS IAW NDT PART 6; 51-00-00, PROCEDURE 23.    REMOVED DAMAGED SPLICE STRAP BRACKET AT BS 727B, LBL 45 IAW SRM 51-40-02. DRILLED A NEW STRAP PER SRM 51-10-02. INSTALLED NEW SPLICE STRAP BRACKET IAW SRM 51-40-02.
